# SDR WRXR20241206004

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670324294S
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION AT RH STRINGER SPLICE 24 AND FWD OF FS333.00. REMOVED AND REPLACED SPLICE JOINT PIECE PN: SH670-32429-4S, WITH NEW IAW CRJ700 SRM 51-42-00 AND SRM 51-42-06-001-001-A01.
